Alert archive / Pennsylvania / Wind Advisories in 2005
Wind Advisory 5, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Nov 23, 2005, 9:00 PM EST for 5 counties in Pennsylvania. It took effect at Nov 24, 2005, 2:44 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2005, 9:00 PM EST (02:00 UTC)
- In effect from
- Nov 24, 2005, 2:44 AM EST
- Expired
- Nov 24, 2005, 11:10 PM EST
- In force
- 20 hr
- Issued by
- NWS Pittsburgh, PA
Counties Clarion County, PA, Forest County, PA, Jefferson County, PA, Mercer County, PA, Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 104 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 240200 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 900 PM EST WED NOV 23 2005 MDZ001-PAZ016-023-030-032-WVZ023-041-241000- /O.NEW.KPBZ.WI.Y.0005.051124T1500Z-051125T0900Z/ GARRETT-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 900 PM EST WED NOV 23 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM EST FRIDAY. NORTHWEST WINDS WILL INCREASE ON THANKSGIVING DAY BY LATE MORNING AND EARLY AFTERNOON TO 20 TO 30 MPH WITH SOME GUSTS POSSIBLE TO 50 MPH. THERE WILL LIKELY BE SOME SCATTERED TREES THAT ARE DOWNED AND SPORADIC POWER OUTAGES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS71 KPBZ 240744 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 244 AM EST THU NOV 24 2005 PAZ007>009-015-241545- /O.EXA.KPBZ.WI.Y.0005.051124T1500Z-051125T0900Z/ MERCER-VENANGO-FOREST-CLARION- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...CLARION 244 AM EST THU NOV 24 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ADDED THESE COUNTIES IN NORTHWESTERN PENNSYLVANIA TO THE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM FRIDAY. WINDS WILL INCREASE BY LATE MORNING WITH GUSTS POSSIBLE TO 55 MPH. THERE WILL SOME TREES DOWNED AND SPORADIC POWER OUTAGES. WIND ADVISORY MEANS THAT GUSTS OF AT LEAST 45 MPH ARE EXPECTED. DRIVING WILL BE DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SNOW AND WIND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES. $$ MDZ001-PAZ016-023-030-032-WVZ023-041-241545- /O.CON.KPBZ.WI.Y.0005.051124T1500Z-051125T0900Z/ GARRETT-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 244 AM EST THU NOV 24 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST FRIDAY... WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TODAY TO 4 AM FRIDAY. WIND GUSTS OF 45 TO 55 MPH WITH BRING DOWN SOME TREES AND CAUSE SPORADIC POWER OUTAGES. SNOW AND WIND WITH REDUCE VISIBILITY TO NEAR ZERO AT TIMES. USE EXTRA CAUTION. $$
000 WWUS71 KPBZ 241541 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1041 AM EST THU NOV 24 2005 MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-242345- /O.CON.KPBZ.WI.Y.0005.000000T0000Z-051125T0900Z/ GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 1041 AM EST THU NOV 24 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. WIND GUSTS UP TO 50 MPH WILL BRING DOWN SOME LARGE TREE LIMBS AND CAUSE POWER OUTAGES. THE STRONG WINDS WILL ALSO CAUSE BLOWING SNOW AND REDUCE VISIBILITY TO NEAR ZERO AT TIMES. USE EXTRA CAUTION WHILE TRAVELING. $$
000 WWUS71 KPBZ 241941 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 241 PM EST THU NOV 24 2005 MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-250345- /O.CON.KPBZ.WI.Y.0005.000000T0000Z-051125T0900Z/ GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 241 PM EST THU NOV 24 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. WIND GUSTS UP TO 50 MPH WILL BRING DOWN SOME LARGE TREE LIMBS AND CAUSE POWER OUTAGES. THE STRONG WINDS WILL ALSO CAUSE BLOWING SNOW AND REDUCE VISIBILITY TO NEAR ZERO AT TIMES. USE EXTRA CAUTION WHILE TRAVELING. $$
000 WWUS71 KPBZ 250230 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 930 PM EST THU NOV 24 2005 MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-250900- /O.CON.KPBZ.WI.Y.0005.000000T0000Z-051125T0900Z/ GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 930 PM EST THU NOV 24 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. WIND GUSTS UP TO 50 MPH WILL BRING DOWN SOME LARGE TREE LIMBS AND CAUSE POWER OUTAGES. THE STRONG WINDS WILL ALSO CAUSE BLOWING SNOW AND REDUCE VISIBILITY TO NEAR ZERO AT TIMES. USE EXTRA CAUTION WHILE TRAVELING. WIND CHILLS CAN GO BELOW ZERO. $$
000 WWUS71 KPBZ 250410 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1110 PM EST THU NOV 24 2005 MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-250515- /O.CAN.KPBZ.WI.Y.0005.000000T0000Z-051125T0900Z/ GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 1110 PM EST THU NOV 24 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Nov 23, 3:38 PM EST, 5 hours 22 minutes earlier.
Area forecast discussion, Nov 23, 3:38 PM EST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
338 PM EST WED NOV 23 2005
.SHORT TERM (TODAY THROUGH THURSDAY)...
SNOW CONTINUES TO SPREAD EAST AHEAD OF CLIPPER AND HAS ALREADY
REACHED FAR WESTERN PA. SYSTEM WILL SWING THROUGH GREAT LAKES REGION
TONIGHT AND EARLY THURSDAY. LAKE EFFECT SNOW WILL THEN KICK IN
BEHIND SYSTEM THURSDAY INTO THURSDAY NIGHT.
PLAN TO UPGRADE CURRENT WINTER STORM WATCH TO A HEAVY SNOW WARNING
ACROSS FAR NORTHERN PORTIONS OF FORECAST AREA AND ALSO FOR NORTHERN
WV AND WESTERN MD MOUNTAINS FOR TONIGHT THROUGH THURSDAY. SNOW
ADVISORIES SHOULD SUFFICE FOR REMAINDER OF FORECAST AREA.
&&
.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
SNOW SHOWERS WILL GRADUALLY TAPER OFF INTO THE WEEKEND AS DRIER
AIR ADVECTS OVER THE REGION AND WIND BACKS TO THE SOUTHWEST.
TEMPERATURE RECOVERY TO ABOVE SEASONAL NORMS IND FOR NXT WEEK AS
RIDGE/WARM ADVCTN PTN DEVELOPS.
&&
.AVIATION...
CLIPPER SYSTEM WILL SWING THROUGH GREAT LAKES REGION TONIGHT AND
THURSDAY. SNOW WILL CONTINUE TO SPREAD EAST ACROSS THE FORECAST AREA
THROUGH THIS EVENING. CONDITIONS WILL QUICKLY LOWER TO IFR IN SNOW
BY EVENING AND SHOULD REMAIN IFR THROUGH MUCH OF TONIGHT. BEHIND
SYSTEM LOW LEVEL WINDS WILL BECOME WESTERLY WITH SURFACE GUSTS
AROUND 30 KT THURSDAY. PREVAILING CONDITIONS WILL IMPROVE TO MVFR
CEILINGS DURING THURSDAY MORNING BUT WILL STILL OCCASIONALLY LOWER
TO IFR IN HEAVIER SNOW SHOWERS AND BLOWING SNOW.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...HEAVY SNOW WARNING FOR MDZ001 FROM 7 PM WEDNESDAY TO 4 AM
FRIDAY.
OH...SNOW ADVISORY FOR OHZ039-048-049-057>059-068-069 UNTIL 7 AM
THURSDAY.
...SNOW ADVISORY FOR OHZ040-041-050 UNTIL 5 PM THURSDAY.
PA...HEAVY SNOW WARNING FOR PAZ007>009 FROM 7 PM WEDNESDAY TO 4 AM
FRIDAY.
...SNOW ADVISORY FOR PAZ013-014-020>022-029-031 UNTIL 5 PM
THURSDAY.
...SNOW ADVISORY FOR PAZ015-016-023-030-032 FROM 7 PM WEDNESDAY
TO 10 PM THURSDAY.
WV...SNOW ADVISORY FOR WVZ001>003 UNTIL 5 PM THURSDAY.
...SNOW ADVISORY FOR WVZ004-012-021-022 UNTIL 7 AM THURSDAY.
...HEAVY SNOW WARNING FOR WVZ023-041 FROM 7 PM WEDNESDAY TO 4 AM
FRIDAY.
&&
15/14Hazardous weather outlook, Nov 23, 4:40 AM EST, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 440 AM EST WED NOV 23 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-240945- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 440 AM EST WED NOV 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL BRING SNOW BACK TO THE AREA TONIGHT. ACCUMULATIONS ARE POSSIBLE WITH THE HIGHEST AMOUNTS ACROSS NORTHWEST PENNSYLVANIA AND ALSO OVER THE RIDGES OF SOUTHWESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND WESTERN MARYLAND. ALONG WITH THE SNOW...COLDER TEMPERATURES AND GUSTY WINDS WILL ACCOMPANY THIS STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW SHOWERS...COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE INTO THURSDAY. ADDITIONAL ACCUMULATIONS ARE POSSIBLE...ESPECIALLY OVER THE RIDGES AND SNOW BELT AREAS. THESE WINTRY CONDITIONS WILL PREVAIL INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Nov 23, 5:01 PM EST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 501 PM EST WED NOV 23 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-232300- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA-FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV-MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH-OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-WESTMORELAND PA-WETZEL WV- 501 PM EST WED NOV 23 2005 ...SNOW ACCUMULATING ONCE AGAIN... LIGHT SNOW BEGAN ACROSS THE REGION THIS AFTERNOON. HOWEVER, THE STEADIER, MODERATE SNOW IS NOW MOVING ACROSS EAST-CENTRAL OHIO. THE HEAVIEST SNOW WAS OVER TUSCARAWAS, HARRISON, CARROLL, AND BELMONT COUNTIES AND IT WAS SLIDING EAST ABOUT 25 MPH. SNOW HAD ACCUMULATED BETWEEN ONE HALF TO ONE INCH ACROSS MANY PORTIONS OF EAST-CENTRAL OHIO, BUT MANY ROADS HAD BECOME SLICK. LAW ENFORCEMENT REPORTED NUMEROUS ACCIDENTS. THE HEAVIER SNOW WILL BE MOVING ACROSS NORTHERN WEST VIRGINIA, WESTERN PENNSYLVANIA, AND GARRETT COUNTY MARYLAND THROUGH AT LEAST 800 PM THIS EVENING. BE VERY CAREFUL THIS EVENING. MOST OF US HAVE NOT DRIVEN IN SNOWY CONDITIONS SINCE LAST YEAR. SLOW DOWN, TAKE YOUR TIME AND LEAVE EARLIER FOR YOUR DESTINATION. KANE
Special weather statement, Nov 23, 6:50 PM EST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 650 PM EST WED NOV 23 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-240045- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA-FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV-MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH-OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-WESTMORELAND PA-WETZEL WV- 641 PM EST WED NOV 23 2005 ...SNOW CONTINUES THIS EVENING ACROSS THE REGION... AN AREA OF STEADY, MODERATE SNOW EXTENDED FROM COLUMBIANA AND CARROLL COUNTIES IN OHIO SOUTHEAST THROUGH JEFFERSON COUNTY OHIO, THE NORTHERN PANHANDLE OF WEST VIRGINIA AND ACROSS LAWRENCE, BEAVER, ALLEGHENY, WASHINGTON, GREENE AND FAYETTE COUNTIES IN PENNSYLVANIA. STEADY SNOW ALSO STRETCHED FROM MORGANTOWN ACROSS PRESTON COUNTY WEST VIRGINIA AND INTO GARRETT COUNTY MARYLAND. THE SNOW WAS TAPERING OFF SOMEWHAT ACROSS COSHOCTON, AND MUSKINGUM COUNTIES IN EAST CENTRAL OHIO. THROUGH AT LEAST 900 PM, LOOK FOR THE SNOW TO PICK UP IN INTENSITY ACROSS WESTMORELAND, INDIANA, ARMSTRONG, BUTLER, CLARION AND JEFFERSON COUNTIES IN PENNSYLVANIA. THIS AREA OF MODERATE SNOW WAS PRODUCING ANYWHERE FROM 1 TO POSSIBLY TWO INCHES AS IT PROGRESSED EAST ABOUT 25 MPH. BE VERY CAREFUL TONIGHT WHEN DRIVING. EVEN THOUGH ACCUMULATIONS WERE GENERALLY IN THE THREE QUARTERS TO ONE AND A HALF INCH RANGE, MANY ROADS HAVE BECOME SLICK. GIVE YOURSELF EXTRA TIME AND SLOW DOWN. A LOW PRESSURE SYSTEM WILL BE DIVING SOUTHEAST OUT OF CANADA THIS EVENING. THE STORM WILL INTENSIFY AND MOVE QUICKLY ACROSS NEW ENGLAND ON THANKSGIVING. IT WILL SPREAD A GENERAL AREA OF LIGHT TO MODERATE SNOW ACROSS OUR REGION TONIGHT. THEN ON THANKSGIVING, THE STORM WILL PULL DOWN COLD CANADIAN AIR WITH BLUSTERY NORTHWEST WINDS AND PRODUCE ANOTHER BOUT OF OCCASIONAL SNOW. KANE
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 2:59 AM EST | Lake Effect Snow Warning | PBZ | Forest, Mercer, Venango | 20 hr |
| Nov 24, 2:59 AM EST | Snow Advisory | PBZ | Clarion, Jefferson | 20 hr |
| Nov 24, 2:59 AM EST | Heavy Snow Warning | PBZ | 20 hr |
Nearby
Wind Advisories in Pennsylvania, 2005Wind Advisories in Maryland, 2005Wind Advisories in West Virginia, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.